Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Gauss congruences for rational functions in several variables

Tom 184 / 2018

Frits Beukers, Marc Houben, Armin Straub Acta Arithmetica 184 (2018), 341-362 MSC: 11A07, 11B37. DOI: 10.4064/aa170614-13-7 Opublikowany online: 20 August 2018

Streszczenie

We investigate necessary as well as sufficient conditions under which the Laurent series coefficients $f_{\boldsymbol{n}}$ associated to a multivariate rational function satisfy the Gauss congruences, that is, $f_{\boldsymbol{m}p^r} \equiv f_{\boldsymbol{m}p^{r - 1}} ({\rm mod}\ {p^r})$. For instance, we show that these congruences hold for certain determinants of logarithmic derivatives. As an application, we completely classify rational functions $P / Q$ satisfying the Gauss congruences when $Q$ is linear in each variable.

Autorzy

  • Frits BeukersDepartment of Mathematics
    Utrecht University
    P.O. Box 80.010
    3508 TA Utrecht, The Netherlands
    e-mail
  • Marc HoubenDepartment of Mathematics
    Utrecht Universit
    P.O. Box 80.010
    3508 TA Utrecht, The Netherlands
    e-mail
  • Armin StraubDepartment of Mathematics and Statistics
    University of South Alabama
    411 University Blvd N
    Mobile, AL 36688, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek